# SDR SWAA2024030747111

- Difficulty date: January 31, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON I/B BALANCE WEIGHTS 4(EA.) FWD OF AILERON INPUT ROD HAVE SURFACE CORROSION (MKD)<[01] REMOVED AND REPLACED WEIGHTS IAW SRM 51-60-03;[02] VERIFIED REMOVED AND REPLACED WEIGHTS IAW SRM 51-60-03.
